# SDR AALA201902139008

- Difficulty date: February 11, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 56,578 hours, 15,727 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT WAS INOPERABLE AT SEAT 32DEF. MAINTENANCE REPOSITIONED LIGHT ASSEMBLY CONNECTOR, EMERGENCY LIGHT SEAT 32DEF AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
